Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Topological orbifolds

Author: Carla Farsi
Journal: Proc. Amer. Math. Soc. 119 (1993), 761-764
MSC: Primary 57S25; Secondary 19K56, 46L80, 57P99
MathSciNet review: 1198455
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that two topologically homeomorphic orbifolds are also Lipshitz homeomorphic. We then prove that the $ L$-class of a good orbifold with finite fundamental group depends only on the topological structure.

References [Enhancements On Off] (What's this?)

  • [1] C. Farsi, $ K$-theoretical index theorems for orbifolds, Quart. J. Math. Oxford 43 (1992), 183-200. MR 1164622 (93f:58231)
  • [2] -, $ K$-theoretical index theorems for good orbifolds, Proc. Amer. Math. Soc. 115 (1992), 769-773. MR 1127139 (92j:58102)
  • [3] M. Hilsum, Opérateurs de signature sur un variété lipschitzienne et modules de Kasparov non bornés, C. R. Acad. Sci. Paris Sér. I Math. 297 (1983), 39-52. MR 719945 (84k:58215)
  • [4] -, Functorialité en $ K$-théorie bivariante pour les variétés lipschitziennes, $ K$-Theory 3 (1989), 401-440. MR 1050489 (91j:19012)
  • [5] T. Kawasaki, The signature theorem for $ V$-manifolds, Topology 17 (1978), 75-83. MR 0474432 (57:14072)
  • [6] J. Rosenberg and S. Weinberger, Higher $ G$-indices (on smooth and Lipschitz manifolds) and applications, preprint.
  • [7] M. Rothenberg and S. Weinberger, Group actions and equivariant Lipschitz analysis, Bull. Amer. Math. Soc. (N.S.) 17 (1987), 109-112. MR 888883 (88j:57040)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S25, 19K56, 46L80, 57P99

Retrieve articles in all journals with MSC: 57S25, 19K56, 46L80, 57P99

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society